Leicester Research Archive

Leicester Research Archive >
College of Science and Engineering >
Mathematics, Department of >
Published Articles, Dept. of Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26992

Title: Towards a correct description of zooplankton feeding in models: Taking into account food-mediated unsynchronized vertical migration
Authors: Morozov, AY
Morozov, AY
Arashkevich, EG
Issue Date: 21-Jan-2010
Citation: JOURNAL OF THEORETICAL BIOLOGY, 2010, 262 (2), pp. 346-360
DOI Link: 10.1016/j.jtbi.2009.09.023
ISSN: 0022-5193
eISSN: 1095-8541
Links: http://hdl.handle.net/2381/26992
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:

There are no files associated with this item.

View Statistics

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.

 

MAINTAINER